# SDR AALA202304106334

- Difficulty date: April 8, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 38,012 hours, 15,828 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Worn
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR IS HARD TO OPEN AND CLOSE. REMOVE AND REPLACE AFT RIGHT LAV DOOR HINGE ASSEMBLY IN ACCORDANCE WITH CMM 25-40-65. OPERATION CHECKED GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
